| Model Number |
55840007545 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Codes |
Pain (1994); Inadequate Osseointegration (2646)
| Date of Event |
12/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient with clinical id (b)(6) pseudarthrosis with screw loosening in the lumbar spine.Onset 01 dec 2025 (post-surgery).Ct on 21 nov 2025 showed screw loosening at the superior and inferior ends of the lumbar construct; marked clinically significant.Site awareness date 10 dec 2025.Interventions/outcome: no hospitalization and no treatment taken for the ae at the time of reporting; referral to neurosurgery and repeat ct under consideration.Outcome status not recovered/not resolved (no outcome date provided).Severity not reported.Relatedness: study device not related; procedure (index surgery) probable.Medical history: ankylosing spondylitis, hypertension, psoriatic arthritis.2025 dec 18, update received site related assessment: probably related to study device.
Additional Manufacturer Narrative
B5.Describe event problem updated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
2026 jan 13, update received narrative: patient reported some increase in low back pain.
Event or Problem Description
Mdr decision corrected to not reportable based on updated relatedness received (b)(6) 2026 indicating the screw (product id 55840007545) is not related to the event.There is no information reasonably suggesting a device malfunction or that the device caused or contributed to a serious injury.No additional supplemental reports will be submitted unless new information indicates a reportable event.
Additional Manufacturer Narrative
Review of this event and the additional information received shows there is no information to reasonably suggest that the device caused or contributed to a death or serious injury, or that the device malfunctioned.Therefore, this event does not meet the reporting requirements under 21 cfr 803.Mdr decision corrected to not reportable.We will reassess and file an mdr if new reportable information is received.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.